Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A numerical determination of subharmonic response for the Duffing equation $ \ddot x+\alpha x+\beta x^3=f\operatorname{cos}\omega t\ (\alpha>0)^*$


Author: Morris E. Levenson
Journal: Quart. Appl. Math. 25 (1967), 11-17
DOI: https://doi.org/10.1090/qam/99909
MathSciNet review: QAM99909
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs, Justification of the perturbation method, Lectures delivered at Brown University, Dec. 5, 1942; Jan. 23, 1943
  • [2] Kaiser S. Kunz, Numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1957. MR 0088045
  • [3] Morris E. Levenson, Harmonic and subharmonic response for the Duffing equation 𝑥+𝛼𝑥+𝛽𝑥³=𝐹cos𝜔𝑡(𝛼>0), J. Appl. Phys. 20 (1949), 1045–1051. MR 0033426
  • [4] J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950. MR 0034932


Additional Information

DOI: https://doi.org/10.1090/qam/99909
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website